# SDR CA131004005

- Difficulty date: October 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 62,301 hours, 66,689 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: DSC1906
- Condition: Fractured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, FLIGHT CREW RECEIVED A NR 2 HYD ISO VALVE CAUTION MESSAGE AND NOTICED THAT THE HYDRAULIC NR 2 SYSTEM FLUID LEVEL HAD DEPLETED TO 0.5. INBOUND OF THE DESTINATION AIRPORT AN EMERGENCY WAS DECLARED AND AN ALTERNATE LANDING GEAR EXTENSION PERFORMED.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  DUE TO THE LOSS OF THE HYDRAULIC NR 2 SYS, TROUBLESHOOTING REVEALED THAT DOOR SEQUENCE CHECK VALVE, IPC-32-30-00-25-200, CASING WAS FRACTURED.  THE VALVE WAS REPLACED, THE HYD NR 2 SYS SERVICED AND BLED.  LANDING GEAR AND NOSEWHEEL STEERING SYSTEMS WERE TESTED AND THE ACFT RELEASED FOR SERVICE.
